RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Romanovskii, Nikolay Nikolaevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:457
Abstract pages:1639
Full texts:432
References:272
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18864
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/690257

Publications in Math-Net.Ru
2018
1. N. N. Romanovskiĭ, “Sobolev embedding theorems and generalizations for functions on a metric measure space”, Sibirsk. Mat. Zh., 59:1 (2018),  158–170  mathnet  elib; Siberian Math. J., 59:1 (2018), 126–135  isi  scopus
2014
2. N. N. Romanovskiĭ, “Embedding theorems and a variational problem for functions on a metric measure space”, Sibirsk. Mat. Zh., 55:3 (2014),  627–649  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 511–529  isi  elib  scopus
2013
3. N. N. Romanovskiĭ, “Sobolev spaces on an arbitrary metric measure space: Compactness of embeddings”, Sibirsk. Mat. Zh., 54:2 (2013),  450–467  mathnet  mathscinet; Siberian Math. J., 54:2 (2013), 353–367  isi  scopus
2011
4. N. N. Romanovskiĭ, “On estimates for the Besov norms of solutions to 3D subelliptic equations”, Sibirsk. Mat. Zh., 52:5 (2011),  1159–1177  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 921–936  isi  scopus
2008
5. S. K. Vodop'yanov, N. N. Romanovskii, “Sobolev classes of mappings on a Carnot–Carathéodory space: Various norms and variational problems”, Sibirsk. Mat. Zh., 49:5 (2008),  1028–1045  mathnet  mathscinet  elib; Siberian Math. J., 49:5 (2008), 814–828  isi  scopus
6. N. N. Romanovskii, “Mikhlin's problem on Carnot groups”, Sibirsk. Mat. Zh., 49:1 (2008),  193–206  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:1 (2008), 155–165  isi  elib  scopus
2004
7. N. N. Romanovskii, “Integral representations and embedding theorems for functions on the Hesenberg groups $\mathbb H^n$”, Algebra i Analiz, 16:2 (2004),  82–119  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:2 (2005), 349–375
2001
8. N. N. Romanovskii, “Coercive Estimates”, Mat. Zametki, 70:2 (2001),  316–320  mathnet  mathscinet  zmath  elib; Math. Notes, 70:2 (2001), 283–287  isi

Presentations in Math-Net.Ru
1. Sobolev type embedding theorems and rigidity estimates in metric case
N. N. Romanovskii
International Conference "Geometric Analysis and Control Theory"
December 11, 2016 16:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019